# SDR DALA2016122610087

- Difficulty date: December 25, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 71,586 hours, 53,703 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Contaminated
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AND ACTIVATION OF AIRFOIL ICE SMOKE HAZE FILLED CABIN AND COCKPIT AFT LAV FIRE DETECTOR ACTIVATED SMOKE DISSIPATED AFTER SELECTING ICE PROTECTION OFF.PREFORMED AIRFOIL ANTIICE OPERATION IAW AMM 30-10. NO SMOKE WAS FORMED IN CABIN NOW FUEL OIL/SWEET ODOR DID PERSIST. FOUND DE-ICE FLUID IN APU INLET. CLEANED SAME AND PERFORMED DUCT BURN.
